# SDR RAIA2020021310001

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 44,058 hours, 27,704 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: A9140413
- Part serial: NSN
- Condition: Split
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

E1 HYD PUMP FAIL ON CLIMB OUT OF DEN. FLEW APPOX  1.5 HOURS WITH NO HYD FLUID.   FOUND #1 ENGINE DRIVEN HYDRAULIC PUMP SUCTION HOSE TO HAVE FAILED. R&R HOSE. OPS AND LEAK CHECK GOOD.
